# SDR 0212181

- Difficulty date: December 18, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N104CQ
- Make and model: Saab SF340A
- Aircraft serial: 340A104
- Aircraft time: 33,182 hours, 35,732 cycles
- Engine: Ge CT75A1
- Engine time: 26,963 hours, 28,177 cycles
- Propeller: Rotol R3894123F25
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLT 4539 APPROACH TO PIT HAD A UNSAFE GEAR WARNING INDICATOR ON LT MAIN GEAR. PILOT PERFORMED A GO AROUND AND AFTER RETRACT AND SECOND EXTENSION CREW REPORTED 3 GREEN DOWN AND LOCKED INDICATION AND LANDED WITHOUT INCIDENT.
